# SDR CALA0600271

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND CLIP AT STA 500D BETWEEN S26L AND S27L, LBL 17-22.  A SHEAR TIE REPAIR AND FILLER WERE INSTALLED IAW SRM 53-00-07, REPAIR 2, FIGURE 201.
